Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 30, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 11, 2009, 4:30 PM MDT for Larimer County, Weld County, Colorado. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2009, 4:30 PM MDT (22:30 UTC)
- Expired
- Jun 11, 2009, 5:17 PM MDT
- In force
- 47 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Larimer County, CO, Weld County, CO
The radar
The Cheyenne radar (KCYS), 32 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 4:45 PM MDT | HAIL 2.5 | 4 N Buckeye, CO | |
| Jun 11, 4:45 PM MDT | HAIL 2.5 | Buckeye, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KBOU 112230
SVRBOU
COC069-123-112330-
/O.NEW.KBOU.SV.W.0030.090611T2230Z-090611T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
430 PM MDT THU JUN 11 2009
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LARIMER COUNTY IN NORTH CENTRAL COLORADO
NORTHWESTERN WELD COUNTY IN NORTHEAST COLORADO
* UNTIL 530 PM MDT
* AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 14 MILES SOUTHWEST OF NATURAL FORT REST AREA...OR
19 MILES NORTH OF FORT COLLINS...MOVING EAST AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCKPORT...
NATURAL FORT REST AREA AND CARR.
A TRAINED SPOTTER REPORTED ONE INCH DIAMETER HAIL AT BUCKEYE AT 430
PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 58 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4080 10473 4079 10515 4090 10515 4097 10494
4100 10474
TIME...MOT...LOC 2230Z 261DEG 11KT 4083 10512
$$
GIMMESTAD2 follow-up statements
000
WWUS55 KBOU 112249
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
449 PM MDT THU JUN 11 2009
COC069-123-112330-
/O.CON.KBOU.SV.W.0030.000000T0000Z-090611T2330Z/
LARIMER CO-WELD CO-
449 PM MDT THU JUN 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHWESTERN WELD AND NORTHEASTERN LARIMER COUNTIES...
AT 449 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE. THIS STORM WAS LOCATED 3 MILES EAST OF BUCKEYE...
OR 19 MILES NORTH OF FORT COLLINS...MOVING EAST AT 15 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROCKPORT...NATURAL FORT REST AREA AND CARR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO 2.5 INCHES IN DIAMETER HAS BEEN REPORTED IN BUCKEYE WITH
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
LARGE HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM
PASSES.
&&
LAT...LON 4080 10473 4079 10515 4090 10515 4097 10494
4100 10474
TIME...MOT...LOC 2249Z 273DEG 12KT 4083 10502
$$
GIMMESTAD000
WWUS55 KBOU 112317
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
517 PM MDT THU JUN 11 2009
COC069-123-112324-
/O.CAN.KBOU.SV.W.0030.000000T0000Z-090611T2330Z/
LARIMER CO-WELD CO-
517 PM MDT THU JUN 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WELD AND
NORTHEASTERN LARIMER COUNTIES IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.
AT 510 PM MDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 8 MILES NORTHWEST OF HEREFORD TO 5 MILES
SOUTH OF CARR TO NEAR BUCKEYE...MOVING EAST AT 15 MPH. THESE STORMS
WILL PRODUCE MARBLE SIZE HAIL...A QUICK HALF INCH OF RAIN...FREQUENT
LIGHTNING AND WIND GUSTS UP TO 50 MPH AS THEY MOVE EAST ACROSS
EXTREME NORTHERN WELD COUNTY OVER THE NEXT HOUR.
LAT...LON 4080 10473 4079 10515 4090 10515 4097 10494
4100 10474
TIME...MOT...LOC 2314Z 271DEG 16KT 4083 10485
$$
GIMMESTADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:55 PM MDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 11, 2:55 PM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 255 PM MDT THU JUN 11 2009 .SHORT TERM...ANOTHER ACTIVE AFTERNOON ONGOING WITH A LINE OF SHOWERS HAVING MOVED EAST OF THE DENVER METRO AREA ALREADY. SOUTHEASTERLY WINDS ON THE EAST SIDE OF THE CONVECTION AND AN 80 KNOT JET MAX MOVING OVERHEAD ARE COMBINING WITH THE MOIST ATMOSPHERE AND DAYTIME HEATING TO DESTABILIZE THE AIRMASS AND PRODUCE ORGANIZED CONVECTION. TORNADO WATCH FOR THE PLAINS EAST OF DENVER AND THE PALMER DIVIDE WILL BE IN EFFECT UNTIL 9 PM MDT. IT IS STILL POSSIBLE THAT ANOTHER ROUND OF WEAKER SHOWERS MAY COME OUT OF THE MOUNTAINS THIS EVENING AND TAP INTO UNSTABLE AIR OVER WELD COUNTY THAT HAS NOT BEEN OVERTURNED YET. SCATTERED THUNDERSTORMS AND SHOWERS WILL WIND DOWN DURING THE EVENING AS THE JET STREAK ALOFT MOVES EASTWARD. WESTERLY FLOW ALOFT OVERNIGHT SHOULD BRING A LITTLE BIT OF DRYING TO THE URBAN CORRIDOR OVERNIGHT. FOR FRIDAY...THE NAM SHOWS A LITTLE BIT OF RIDGING ALOFT AS MODERATE WESTERLY WINDS ALOFT CONTINUES. AT LOWER LEVELS...A WEAK FRONTAL SURGE IS FORECAST TO MOVE IN LATE IN THE MORNING. AS THE FRONT STALLS OVER EASTERN/NORTHEASTERN COLORADO...THE STAGE COULD BE SET FOR ANOTHER ROUND OF AFTERNOON CONVECTION. FOR THE TIME BEING... WILL CONTINUE WITH THE 30 PERCENT CHANCE OF THUNDERSTORMS ACROSS THE FORECAST AREA. MODEL SOUNDINGS CONTINUE SHOWING MODEST INSTABILITY DURING THE AFTERNOON. THE MOS GUIDANCE IS CALLING FOR A WARMER DAY ON FRIDAY...IN SPITE OF THE NORTHERLY FLOW LATE IN THE MORNING. WARMER TEMPERATURES COULD LEAD TO STRONGER INSTABILITY. THE HIGHEST THREAT FOR STRONG STORMS IS GOING TO DEPEND ON WHERE THE WEAK FRONT STALLS. THE PALMER DIVIDE WILL BE THE MOST LIKELY CANDIDATE TO BECOME A FOCUS FOR THE AFTERNOON SHOWERS. AS LONG AS THIS WEAK UPPER LEVEL PATTERN REMAINS IN PLACE...FORECASTING THE SCATTERED THUNDERSTORMS IS THE BEST THING TO DO. .LONG TERM...THE MDLS MAINTAIN A PERSISTENT SOUTHWESTERLY FLOW ALOFT OVER THE CWFA THROUGH THE LONG TERM. A TROF ALONG THE WEST COAST WILL CONTINUE SEND DISTURBANCE EMBEDDED IN THE FLOW ALOFT WHICH WILL KEEP NORTHEAST COLORADO AN A ACTIVE PATTERN. ON FRIDAY NIGHT... THE MDLS PUSH A FRONTAL BOUNDARY INTO THE NORTHEASTERN PLAINS AND URBAN CORRIDOR. AS A RESULT...BOUNDARY LYR MSTR WILL REMAIN HIGH OVER THE AREA. INTERACTIVE SOUNDINGS INDICATE THE SOUNDINGS WILL BECOME COMPLETELY SATURATED AFTER 06Z FRIDAY NIGHT. THE NAM12 IS ESPECIALLY GENEROUS WITH QPF AND THIS COULD BE THE RESULT OF A PASSING SPEED MAX. NOT SURE IF PCPN WILL BE AS WIDESPREAD AS ADVERTISED BUT ENUF TO WARRANT BUMPING UP THE POPS SLIGHTLY...A CARRYING OVER PCPN PAST MIDNIGHT. ON SATURDAY...ANOTHER ACTIVE DAY IS PROGGED. THE TROF TO THE WEST OF THE STATE IS EXPECTED TO PUSH ANOTHER DISTURBANCE ACROSS THE CWFA. INTERACTIVE SOUNDINGS FCST CAPES FM 1500-2500 J/KG. GOOD SHEAR AS WELL WITH 80+ KTS AT 250 MB. SOME WEAK MID LEVEL QG ASCENT AS WELL. WITH ALL THE CLD COVER OVHD AND FROPA FRIDAY NIGHT...I DROPPED THE TEMPERATURES BY 2-3 DEGREES. FCST OF 80 MAY HAVE TO HOLD OFF UNTIL TUESDAY. ALSO INCREASED THE POPS FOR SATURDAY AS WELL AS SUNDAY. LOW LEVEL POOL OF MSTR CONTINUE OVER THE NERN PLAINS ON SUNDAY...WITH A TROF TO THE WEST. SOUTHWESTERLY FLOW ALOFT CONTINUES INTO NEXT WEEK WITH A CLOSED LOW FORMING OVER SRN CA. WEAK DISTURBANCES WILL CONTINUE TO AGITATE TO AMS OVER NERN CO AND TRIGGER TSTMS...ESPECIALLY IN THE AFTN AND EVNG HOURS. HARD TO DISCERN TOO MANY DETAIL BEYOND 48 HRS SO ANY ADJUSTMENTS TO THE GRIDS WILL BE MINOR. && .AVIATION...THUNDERSTORMS HAVE MOVED EAST OF THE AIRPORT AT THIS TIME BUT WILL CONTINUE AFFECTING THE EASTERN GATES FOR A COUPLE MORE HOURS. A FEW SHOWERS MAY STILL MOVE OUT OF THE MOUNTAINS DURING THE EVENING...BUT CHANCES FOR ADDITIONAL STRONG STORMS AFFECTING DENVER AREA AIRPORTS LOOKS LOW. DRIER AIR MOVING OUT OF THE MOUNTAINS THIS EVENING SHOULD KEEP ANY LOW CLOUDS AND STRATUS OVERNIGHT WELL EAST OF DENVER. VFR CIGS AND VSBYS SHOULD LAST ALL NIGHT. ON FRIDAY...A WEAK FRONTAL SURGE WILL MOVE INTO DENVER AROUND 18Z. ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON WITH MVFR CIGS. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. KDRBY/COOPER
Hazardous weather outlook, Jun 11, 10:53 AM MDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1053 AM MDT THU JUN 11 2009 COZ030>051-121200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1053 AM MDT THU JUN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE AGAIN THIS AFTERNOON ACROSS NORTHEAST COLORADO. A VERY MOIST AIRMASS REMAINS IN PLACE OVER COLORADO WITH EASTERLY AND SOUTHEASTERLY WINDS HELPING TO HOLD MOISTURE AGAINST THE FOOTHILLS. EVEN THOUGH IT HAS BEEN MOSTLY CLOUDY THIS MORNING...ENOUGH HEATING IS EXPECTED TO CAUSE THE AIRMASS TO BECOME UNSTABLE DURING THE AFTERNOON HOURS. AN UPPER LEVEL WEATHER DISTURBANCE WILL ALSO BE MOVING OVER THE REGION... CAUSING STORMS TO BECOME MORE ORGANIZED. SOME STORMS MAY BECOME SEVERE OVER THE NORTHEAST PLAINS THIS AFTERNOON WITH DAMAGING HAIL LARGER THAN ONE INCH IN DIAMETER...DAMAGING GUSTY WINDS AND POSSIBLY A BRIEF TORNADO. LOCALLY HEAVY RAINFALL WITH THUNDERSTORMS MAY ALSO CAUSE LOCAL FLOODING PROBLEMS. RAINFALL RATES UP TO ONE INCH IN 30 MINUTES OR LESS WILL BE POSSIBLE. ALL AREAS EAST OF THE FRONT RANGE FOOTHILLS WILL HAVE THE CHANCE TO SEE SEVERE THUNDERSTORMS DEVELOP...ALTHOUGH AREAS EAST OF A FORT MORGAN TO LIMON LINE WILL NOT SEE STRONG THUNDERSTORM ACTIVITY UNTIL AFTER 3 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN UNSETTLED WEATHER PATTERN WILL REMAIN IN PLACE THROUGH EARLY NEXT WEEK WITH A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. THERE WILL ALSO BE A THREAT OF A FEW SEVERE STORMS EACH DAY OVER THE PLAINS AND FRONT RANGE URBAN CORRIDOR. LOW LEVEL MOISTURE COMBINED WITH DAYTIME HEATING AND INSTABILITY...ALONG WITH SUFFICIENT WIND SHEAR IN THE ATMOSPHERE...WILL KEEP THE THREAT OF SEVERE THUNDERSTORMS IN THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 1230 PM. DANKERS/COOPER
In the hours before
Local storm report, Jun 11, 1:37 PM MDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
137 PM MDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM HAIL PARKER 39.51N 104.76W
06/11/2009 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0126 PM HAIL E PARKER 39.51N 104.76W
06/11/2009 M0.88 INCH DOUGLAS CO AMATEUR RADIO
&&
FBENTONLocal storm report, Jun 11, 1:48 PM MDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
148 PM MDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM HAIL 12 S STRASBURG 39.56N 104.30W
06/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0142 PM HAIL N PARKER 39.51N 104.76W
06/11/2009 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
ALSO LOTS OF QUARTER SIZE HAIL
0126 PM HAIL PARKER 39.51N 104.76W
06/11/2009 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0126 PM HAIL E PARKER 39.51N 104.76W
06/11/2009 M0.88 INCH DOUGLAS CO AMATEUR RADIO
&&
FBENTONLocal storm report, Jun 11, 1:57 PM MDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
157 PM MDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM HAIL 8 SE ARAPAHOE PARK 39.55N 104.60W
06/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0143 PM HAIL 12 S STRASBURG 39.56N 104.30W
06/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0142 PM HAIL N PARKER 39.51N 104.76W
06/11/2009 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
ALSO LOTS OF QUARTER SIZE HAIL
0126 PM HAIL PARKER 39.51N 104.76W
06/11/2009 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0126 PM HAIL E PARKER 39.51N 104.76W
06/11/2009 M0.88 INCH DOUGLAS CO AMATEUR RADIO
&&
FBENTONLocal storm report, Jun 11, 2:46 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
246 PM MDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL DEER TRAIL 39.62N 104.04W
06/11/2009 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0151 PM HAIL 8 SE ARAPAHOE PARK 39.55N 104.60W
06/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0143 PM HAIL 12 S STRASBURG 39.56N 104.30W
06/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0142 PM HAIL N PARKER 39.51N 104.76W
06/11/2009 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
ALSO LOTS OF QUARTER SIZE HAIL
0126 PM HAIL PARKER 39.51N 104.76W
06/11/2009 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0126 PM HAIL E PARKER 39.51N 104.76W
06/11/2009 M0.88 INCH DOUGLAS CO AMATEUR RADIO
&&
FBENTONThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 6:20 PM MDT | Tornado Warning | BOU | Larimer, Weld | 25 min |
| Jun 10, 6:47 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Washington | 88 min |
| Jun 10, 6:49 PM MDT | Tornado Warning | BOU | Weld | 26 min |
| Jun 10, 6:54 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 51 min |
| Jun 11, 1:12 PM MDT | Tornado Warning | BOU | Arapahoe, Douglas, Elbert | 48 min |
| Jun 11, 1:32 PM MDT | Areal Flood Advisory | BOU | Douglas, Elbert | 88 min |
| Jun 11, 1:41 PM MDT | Tornado Warning | BOU | Adams, Arapahoe, Elbert | 49 min |
| Jun 11, 1:58 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 42 min |
| Jun 11, 2:25 PM MDT | Areal Flood Advisory | BOU | Arapahoe | 95 min |
| Jun 11, 2:27 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 48 min |
| Jun 11, 3:36 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 54 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.